MathSciNet Relay Station
MathSciNet bibliographic data
MR1734531 35J60 (58E05)
Cingolani, Silvia; Lazzo, Monica Multiple positive solutions to nonlinear Schrödinger equations with competing potential functions. J. Differential Equations 160 (2000), no. 1, 118–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement